# SDR ASAA2021080415614

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,580 hours, 11,495 cycles
- Engine: Cfmint CFM567B27
- Engine time: 38,802 hours, 11,460 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Broken
- Location: Nr 2 Vsv
- Part time: 38,802 hours, 11,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REINSPECT OF #2 ENG S/N 804247 PER T.C. SBCFM 56-7B-72-0986-1 FOUND STG 3 VSV 9 O'CLOCK POSITION MISSING CAUSING DAMAGE TO COMPRESSOR SPOOL AND DOWNSTREAM HPC DAMAGE. BEYOND MM LIMITS. GROUNDED - YES. REF T/C 78471000 AND 78471001, REMOVED AND REPLACED THE #2 ENGINE. LOG DEFECT TRANSFERRED TO SHOP W/O 1880980.
